bloody stools, started after taking protein supplement
I have been taking protein supplements for a few weeks now, i have noticed that whenever i go to the bathroom, my stools started to look a bit red. it is a kind of darkish red. whenever proceding with a stool, i always am constapated. i usualy take a whey protein supplement (24 grams per serving) once after i work out (After noon) and after dinner (5-6) i need some info on why im getting these bloody stools, and i am very sure it is because of the protein supplement, but i do not want to cpmpletely stop taking the supplement because it builds my muscles very nicely
I had the same problems, just make sure to be drinking alot of water and eating good ruffage and the root cause of the bloody stool was the hard pushing in the bathroom. With a more balanced diet you shouldn't have to feel like your launching gernades outa your ***. Hope this helps.
Me too. Just started Dr. Mercola whey protein. I love the strawberry...the bloody stools not so much!!! Scared me to death. I also just started to use kefir...yogourmet starter...at first I thought it was that but the whey protein and bloody stool search yielded more results. Just seems like the protein is more likely but you never know. I just ordered real kefir grains from a lady in ohio and I'm hoping it's the miracle I'm looking for. I've had Chronic Fatigue Syndrome for 15 years and lately I've been getting worse, not better. Heard great things about kefir but those with compromised immune systems need to be very careful...gonna stop the whey and see what happens...but again it could be the kefir...adios
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.